# SDR DU4R2020051900027

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 53,726 hours, 38,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496364
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT L/H SIDE STR 26L FLOOR SUPPORT SIDE PLATE HAS CORROSION BETWEEN B.S 500B-500C
